# SDR SWIA202054095

- Difficulty date: October 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK 3-3 HAS 2 EA GROVES ON LOWER TRACK SURFACE.  C-CHECK RO 11/16/2020.  BLENDED AREA ON RT WING SLAT TRACK 3-3, IAW CRJ 700 SRM.  ORIGINAL MATERIAL THICKNESS AT INBOARD AND OUTBOARD FLANGES VARIES FROM .246 TO .254, PER BOMBARDIER DWG.  AMOUNT REMAINING AFTER REWORK IS A MINIMUM OF .260? ON INBOARD FLANGE AND .260? ON OUTBOARD FLANGE WITH REWORKED AREA TO BE ABOVE DRAWING TOLERANCE, REF CRJ-700 SRM.  RECEIVED REO BLEND WAS PERFORMED TO SMOOTH COUNTOUR, NO OTHER MATERIAL WAS REMOVED, WITHIN LIMITS.  SLAT WAS NOT REMOVED, REF REO.
